# SDR AALA202212199004

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 34,655 hours, 14,390 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Fastener
- Condition: Unsecure
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR IS DIFFICULT TO CLOSE. WILL ONLY CLOSE IF DOOR HANDLE IS TURNED TO RELEASE LATCH. SECURED LOCK FASTENERS. FLIGHT DECK DOOR OPERATIONS CHECK GOOD PER AMM 52-51-01.
